SUZUKI Masaaki
   Department   Undergraduate School  , School of Interdisciplinary Mathematical Sciences
   Position   Professor
Language English
Publication Date 2015
Type Academic Journal
Peer Review Peer reviewed
Title Computations in formal symplectic geometry and characteristic classes of moduli spaces
Contribution Type Co-authored (other than first author)
Journal Quantum Topology
Journal TypeAnother Country
Volume, Issue, Page 6,pp.139-182
Author and coauthor Shigeyuki Morta, Takuya Sakasai, Masaaki Suzuki